# SDR CA190522023

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 66,210 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431392
- Condition: Broken
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #3 MAIN WHEEL FOUND 3 TIE BOLTS BROKEN. DAMAGE TO RIM, BRAKE AND BRAKE FAN. ON ARRIVAL BRAKE FAN WAS MAKING NOISE,  DURING INSPECTION FOUND 3 FINS BROKEN OFF AND NOTICED 3 TIE BOLTS BROKEN (TC# 20190522023)
